Please use this identifier to cite or link to this item: https://doi.org/10.3109/15569527.2011.602034
Title: A case of sweet's syndrome due to 5-Azacytidine and vorinostat in a patient with NK/T cell lymphoma
Authors: Pang, A.
Tan, K.B.
Aw, D.
Hsieh, W.-S. 
Goh, B.C.
Lee, S.C. 
Issue Date: Mar-2012
Citation: Pang, A., Tan, K.B., Aw, D., Hsieh, W.-S., Goh, B.C., Lee, S.C. (2012-03). A case of sweet's syndrome due to 5-Azacytidine and vorinostat in a patient with NK/T cell lymphoma. Cutaneous and Ocular Toxicology 31 (1) : 64-66. ScholarBank@NUS Repository. https://doi.org/10.3109/15569527.2011.602034
Source Title: Cutaneous and Ocular Toxicology
URI: http://scholarbank.nus.edu.sg/handle/10635/110717
ISSN: 15569527
DOI: 10.3109/15569527.2011.602034
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

7
checked on Aug 4, 2020

WEB OF SCIENCETM
Citations

4
checked on Aug 4, 2020

Page view(s)

143
checked on Aug 1, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.